# SDR P5CA2021050600162

- Difficulty date: May 5, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 82,204 hours
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Eng Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG BLEED CAUTION MESSAGE CAME ON AFTER ENG START. MESSAGE CLEARED AFTER PACKS, AUTO,  AND ISOLATION VALVE CLOSED.( PERFORMED BITE TEST ON AIR SUPPLY CONTROL SYSTEM IAW B767 AMM 36-23-00. NO FAULT NOTED AT THIS TIME. NO MSG DISPLAY.  )
